# SDR HNAA2014030700073

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 47,101 hours, 55,492 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN OVERHEAD LIGHT AT 8 A/C INTERMITTENT WITH LIGHT ODOR.   FOUND LT SOCKET DAMAGED. CABIN OVERHEAD LIGHTS DEACTIVATED CIRCUIT BREAKERS S1, S2 & R2.  CABIN INTERIOR NORMAL LIGHTING SYSTEM, SPECIAL PROCEDURE 33.1 HAS BEEN COMPLIED WITH.
